Ear Diseases

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Do I have a chance to clear the bumps on the earlobes and repierce it again?

Query: Hi. I pierced my earlobes two years ago, and it formed two hard bumps INSIDE both earlobes exactly where the piercings are. My piercings sometimes flare up, the bumps get bigger, bloody and very painful even while wearing the same earrings in weeks of no flare up. It usually takes about 2 weeks to...  Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hello Welcome to icliniq.com Hope you are keeping safe. 1) I understand your concern. If you are talking about inflammation and redness, then you need to take specific oral antibiotics, a small course of it for the inflammation to subside. 2) Another possibility to rule out is a Keloid formatio...  Read Full »

Can Tylenol relieve my ear pain?

Query: My right ear has been hurting for the last few days, I haven't had any headache or fever. I took pictures of my outer ear to see what's going on in there after feeling moisture on my finger. I saw some white wet stuff in there and it hurts like something is trying to stab into my head. I am 6 feet ...  Read Full »


Dr. Radhika Shukla

ENT Otolaryngologist

Answer: Hello, Fluid like discharge from the ear can be due to 1. otitis externa due to a infection the External auditory canal 2. Otitis media ( infection of middle ear ) with a perforated ear drum. I would like to ask a few more questions to help me treat you better: 1. is the ear discharge blood staine...  Read Full »

Kindly suggest ways to reduce mild vertigo.

Query: Hi doctor, I have mild vertigo for the past one month. There is no sweating or vomiting. I do not have any pain in the head and there is no problem of hearing and vision. I am only experiencing some balancing problem. My ENG test is absolutely normal. What will be the possible way to reduce this?  Read Full »


Dr. A K Srivastava

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. I understand your concern. I would like to tell you the causes of unsteadiness or dizziness. They are aural (disease of ear) and extra aural. Under extra aural there comes a long list of diseases. Spondylosis. Tumors of cerebellopontine (CP) angle and brain. M...  Read Full »

Can ruptured eardrum cause jaw pain and numbness?

Query: Hello doctor, I am currently trying to get over my seasonal sinus infection. However, after taking a nap a couple of days ago, I lost most hearing in my left ear. I went back to the urgent care and was told I had a ruptured eardrum. I was given drops to put in my ear. However, I cannot help but not...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hi, Welcome to icliniq.com. If you have a ruptured drum, 1. Do not put ear drops. 2. Do not let water enter the ears. 3. Visit an ENT soon. 4. Assess the size of perforation. 5. Ask ENT if it will heal spontaneously. Some perforations are small and heal on their own in healthy individuals, b...  Read Full »

What should be done if there is viscous fluid discharge from ears?

Query: Dear doctor, I am a 19 year old male. Some type of viscous liquid comes out of my ears and when it dries up, it hardens. Please help me.  Read Full »


Dr. Suneetha B S

Diabetologist, Family Physician, Microbiologist, Nutritionist

Answer: Hi, Welcome to icliniq.com. Viscous fluid coming out of ears indicates a middle ear infection. It has to be attended to immediately to avoid damage to the ear. I request you to meet an ENT specialist at the earliest to prevent further damage. In the meantime, you can take tablet Levocetirizine 1...  Read Full »

I have constant ear discharge after an eardrum surgery. Please advise.

Query: Hello doctor, I have an eardrum perforation since childhood. I had tympanoplasty done last year but, that failed. Now, the ear keeps discharging all the time. I completed a course of Ciprofloxacin and Dexatops ear drops but after a week, the discharge is back. Please advise.  Read Full »


Dr. Vinay S Bhat

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. A recurrent ear discharge after a failed tympanoplasty needs to be evaluated completely. The causes can be a reservoir of infection in your mastoid bone, resistant organism, Eustachian tube dysfunction, etc. The permanent treatment is a revision tympanoplasty usually d...  Read Full »

Why is there pain in my ear even after using ear drops?

Query: Hello doctor, I had a mild ear infection. I went to see a doctor as the ear started draining clear fluid. The doctor said the draining was only on the outside of the ear. She prescribed Ciprodex ear drops. I am on the second day of taking them and I just woke up in the middle of the night with ...  Read Full »


Dr. Rahul Narayanrao Rathod

Internal Medicine Physician, General Medicine Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. No, it is not so, as you have an infection in the outer part of the ear. It is called as otitis externa. In this condition, there will be a severe aching pain in the outer ear. The cause of otitis externa may be due to a humid environment, any micro-injuries, or any ...  Read Full »

My 3 year old daughter failed her OAE test. Is that due to hearing loss?

Query: Hi doctor, My daughter is 3 years old. She failed OAE testing at 3 years of age. She has issues with articulation and has been in speech therapy for over a year. Scores are 1% for understandability. Our audiologist did not tell us much. Can I get your insight into my daughter's audiogram?  Read Full »


Dr. Priyanka Aggarwal

ENT Otolaryngologist, Audiologist

Answer: Hi, Welcome to icliniq.com. Your daughter's audiogram (attachment removed to protect patient identity) shows a conductive hearing loss, but the ear is not mentioned. The cause seems to be some middle ear disease only. Please tell me about her subjective hearing. Is there any hearing loss she experie...  Read Full »

Medicines I took for ear fullness are causing tinnitus since a month. Please help me.

Query: Hello doctor, I was having a severe headache and ear disturbances (fullness). After consultation with an ENT doctor, Augmentin antibiotic and Actifed cold were prescribed for me. In the process of taking the drugs, I started having tinnitus (ringing and buzzing in the ear), which has refused to sto...  Read Full »


Dr. Kumar Ashutosh

Family Physician, General Practitioner, ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Please let me know the following: Whether your problem is with one ear or both the ears. Do you have any hearing loss, vertigo, or ear discharge? Was any hearing test done? Is there any history of cough and cold before the ear problem? Is there any history o...  Read Full »

My right ear feels stuffed. What could be the reason?

Query: Hello doctor, I have a feeling that my right ear is stuffed. I have no other symptoms. My GP just gave me antibiotics. But, I am worried that I might have something serious since I used to know somebody with Meniere's disease.  Read Full »


Dr. Priyanka Aggarwal

ENT Otolaryngologist, Audiologist

Answer: Hello, Welcome to icliniq.com. For how long are you having these symptoms?  Do you have a history of nasal congestion or throat infection in the recent past? Revert with more information to an ENT otolaryngologist online --> https://icliniq.com./ask-a-doctor-online/ENT-Otolaryngologist  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.